Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (122 KB) | Metadata | Table of Contents | RSMUP summary
Volume 136, 2016, pp. 257–264
DOI: 10.4171/RSMUP/136-16

Published online: 2016-12-22

On the existence of Gorenstein projective precovers

Javad Asadollahi[1], Tahereh Dehghanpour[2] and Rasool Hafezi[3]

(1) University of Isfahan, Iran
(2) University of Isfahan, Iran
(3) Institute for Research in Fundamental Sciences (IPM), Tehran, Iran

We provide a simple proof for a recent result of Bravo, Gillespie and Hovey, showing that over a left coherent ring for which the projective dimension of at right modules is finite, the class of Gorenstein projective right modules is precovering. As an immediate application, we provide a description for the Gorenstein defect category over such rings.

Keywords: Precovering class, Gorenstein projective, Gorenstein flat

Asadollahi Javad, Dehghanpour Tahereh, Hafezi Rasool: On the existence of Gorenstein projective precovers. Rend. Sem. Mat. Univ. Padova 136 (2016), 257-264. doi: 10.4171/RSMUP/136-16